Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 73, NWS State College, PA

June 4, 20208 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 4, 2020, 7:41 PM EDT for 8 counties in Pennsylvania. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2020, 7:41 PM EDT (23:41 UTC)
Expired
Jun 4, 2020, 8:30 PM EDT
In force
49 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cumberland County, PA, Dauphin County, PA, Juniata County, PA, Lebanon County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA

The radar

The State College radar (KCCX), 111 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 8:21 PM EDTTSTM WND DMG3 W Penn National Race, PATREES DOWN ON WIRES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:29 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.7 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

261 
WUUS51 KCTP 042341
SVRCTP
PAC041-043-067-075-097-099-107-109-050030-
/O.NEW.KCTP.SV.W.0073.200604T2341Z-200605T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
741 PM EDT Thu Jun 4 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Southwestern Schuylkill County in central Pennsylvania...
  Southwestern Northumberland County in central Pennsylvania...
  Dauphin County in south central Pennsylvania...
  Northeastern Juniata County in central Pennsylvania...
  Snyder County in central Pennsylvania...
  Northeastern Perry County in south central Pennsylvania...
  Northeastern Cumberland County in south central Pennsylvania...
  Northern Lebanon County in south central Pennsylvania...

* Until 830 PM EDT.

* At 740 PM EDT, severe thunderstorms were located along a line
  extending from near Mcalisterville to near Wertzville, moving
  northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees, roofs, and siding.

* Locations impacted include...
  Harrisburg, Lebanon, Lower Allen, Hershey, Colonial Park, Sunbury,
  Progress, Mechanicsburg, Camp Hill, Palmyra, New Cumberland,
  Linglestown, Enola, Selinsgrove, Annville, Lemoyne, Myerstown,
  Paxtonia, Rutherford and Skyline View.

This includes the following Interstates...
 The Pennsylvania Turnpike near mile marker 232.
 Interstate 78 from mile markers 0 to 7.
 Interstate 81 from mile markers 55 to 98.
 Interstate 83 between mile markers 42 and 45...and from mile markers
47 to 50.

This includes the following COVID-19 Test Sites... 
Colonial Park Harrisburg Urgent Care...
Family Practice Enola...
Family Practice Selinsgrove...
Geisinger Holy Spirit ...
Rite Aid...
and UPMC Pinnacle.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4020 7705 4063 7733 4088 7697 4089 7685
      4050 7641 4049 7644 4038 7627
TIME...MOT...LOC 2340Z 245DEG 32KT 4060 7721 4031 7703 

HAIL...<.75IN
WIND...60MPH
 
$$

Dangelo
1 follow-up statement
353 
WWUS51 KCTP 050015
SVSCTP

Severe Weather Statement
National Weather Service State College PA
815 PM EDT Thu Jun 4 2020

PAC041-067-099-050025-
/O.CAN.KCTP.SV.W.0073.000000T0000Z-200605T0030Z/
Juniata PA-Perry PA-Cumberland PA-
815 PM EDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JUNIATA...
NORTHEASTERN PERRY AND NORTHEASTERN CUMBERLAND COUNTIES IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
south central and central Pennsylvania.

LAT...LON 4028 7670 4083 7704 4088 7697 4089 7685
      4050 7641 4049 7644 4038 7627
TIME...MOT...LOC 0015Z 245DEG 32KT 4073 7685 4044 7667 

$$

PAC043-075-097-107-109-050030-
/O.CON.KCTP.SV.W.0073.000000T0000Z-200605T0030Z/
Schuylkill PA-Northumberland PA-Dauphin PA-Snyder PA-Lebanon PA-
815 PM EDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHWESTERN SCHUYLKILL...SOUTHWESTERN NORTHUMBERLAND...
NORTHEASTERN DAUPHIN...EASTERN SNYDER AND NORTHERN LEBANON
COUNTIES...

At 815 PM EDT, severe thunderstorms were located along a line
extending from near Port Trevorton to near Penn National Race Course,
moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees, roofs, and siding.

Locations impacted include...
Lebanon, Hershey, Sunbury, Palmyra, Selinsgrove, Annville, Myerstown,
Skyline View, Winfield, Pleasant Hill, Sand Hill, Cleona, Lykens,
Shamokin Dam, Elizabethville, Williamstown, Fredericksburg, Hummels
Wharf, Tower City and Kreamer.

This includes the following Interstates...
 Interstate 78 from mile markers 0 to 7.
 Interstate 81 from mile markers 76 to 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4028 7670 4083 7704 4088 7697 4089 7685
      4050 7641 4049 7644 4038 7627
TIME...MOT...LOC 0015Z 245DEG 32KT 4073 7685 4044 7667 

HAIL...<.75IN
WIND...60MPH
 
$$

Dangelo

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:34 PM EDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jun 4, 3:34 PM EDT, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service State College PA
334 PM EDT Thu Jun 4 2020

.SYNOPSIS...
Warm and humid conditions will continue this late this
afternoon into Saturday with numerous thunderstorms, some
severe, forming across much of the region today with showers
and thunderstorms most concentrated over the southeast third of
the state.

Cooler and less humid air will arrive Saturday night and
promote pleasant and dry weather Sunday through Tuesday. Expect
temperatures and humidity levels to trend higher into midweek
ahead of the next frontal system.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
ML cape has increased to between 500-1000 J/KG across much of
the southern half of the CWA at 19Z, while sfc based Cape is up
to over 2000 j/kg across the Laurel Highlands where the
strongest convection is currently firing and moving ENE.

Expect the radar screen across the southern two thirds of the
CWA to light up through early this evening, as a blend of
multicell clusters and discrete strong to svr supercell storms
track ENE across the current SVR TSRA Watch 250 (ahead of a
larger-scale line of severe convection with bowing segments
moves in from eastern Ohio this evening).

The lead storms will continue to strengthen over the next
several hours as they move into the warmer and more humid
airmass in place across the Lower Susq Valley with temps in the
mid to upper 80s.

Temps elsewhere late this afternoon will range from the upper
60s to low 70s across the Nrn Tier of PA where thicker clouds
are more widespread, to the upper 70s and l80s over the rest of
central PA and the Laurel Highlands.

The TSRA may train from west to east in some areas. WPC's D1
MRGL ERO covers the entire area with latest high res models and
HREF mean showing spotty 1-2" amounts. This rainfall could
produce some isolated flooding particularly in urban areas, but
the overall risk of FF is low especially given 14-day rainfall
departures that are generally 25-50% of normal.

The convection will move east/decrease in coverage early
tonight with mostly cloudy skies into Friday morning. Max/min
temps will be above average with the largest departure from
normal in lows tonight.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
Warm and humid conditions continue on Friday with isolated to
scattered aftn storms expected to form again in weakly forced
environment along the terrain/lee trough axis and drift slowly
east/southeast. 00Z HREF mean shows PWs climbing to 1.75 inches
over parts of south central/southeast PA with 1000-2000 J/kg of
MUCAPE expected during peak heating. The main threat will be
locally heavy rain as pulse storms become nearly stationary.
Given recent rainfall departures, an isolated FF risk would be
confined mainly to the more vulnerable/urban areas where heavy
rain rates may occur. Expect convective coverage to diminish
again into Friday night.

An upper trough over Ontario and Quebec will deepen across the
Northeast and Mid-Atlantic vicinity on Saturday. A moist boundary
layer will be in place as a cold front moves southeast across
the region during the morning and early afternoon. The SPC D3
outlook does not even have the area in general tstm risk so its
looking like mainly passing showers with fropa early Saturday.

Cooler and drier/less humid air will arrive in the wake of the
front by Saturday night.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Pleasant and comfortable weather expected Sunday through
Tuesday with a mix of sun/clouds and low humidity.

We should see a warming trend heading into the middle of next
week, as the remnants of TS Cristobal move up the MS valley and
help build an upper-level ridge over the eastern United States.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
Focus late this afternoon will be on increasing coverage of
sowers and locally strong to severe thunderstorms. Will include
a 3-4 hour tempo group for TSRA with brief strong wind gusts and
MVFR at all TAF sites except for KBFD where mainly BKN-OVC VFR
and cloudy/cooler conditions will prevail through this evening.

light and variable wind and associated radiational cooling may
promote patchy fog late this evening, mainly in those spots that
receive rain this afternoon.

Outlook...

Fri...AM low cigs possible N Mtns. Scattered PM tsra impacts.

Sat...AM low cigs possible W Mtns.

Sun-Mon...No sig wx expected.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert/Steinbugl
LONG TERM...Lambert/Evanego
AVIATION...Fitzgerald/Lambert
Hazardous weather outlook, Jun 4, 2:34 PM EDT, 5 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
234 PM EDT Thu Jun 4 2020

PAZ004>006-037-051845-
Warren-McKean-Potter-Tioga-
234 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ042-051845-
Sullivan-
234 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ010>012-017>019-024-025-033-041-045-046-049-051-053-051845-
Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Somerset-Northern Lycoming-
Southern Clinton-Southern Lycoming-Union-Montour-Columbia-
234 PM EDT Thu Jun 4 2020

...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ026>028-034>036-050-052-056>059-063>066-051845-
Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Snyder-
Northumberland-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-
York-Lancaster-
234 PM EDT Thu Jun 4 2020

...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Locally heavy rainfall is expected with many of these storms.
Flooding may result.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Locally heavy rainfall is possible Friday afternoon and may produce
isolated flooding primarily in more sensitive urban areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 4, 7:20 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
720 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     TSTM WND DMG     1 S CARLISLE SPRINGS    40.23N 77.18W
06/04/2020                   CUMBERLAND         PA   UTILITY COMPANY

            TREES AND WIRES DOWN.

&&

ART
Local storm report, Jun 4, 7:25 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
725 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             DALLASTOWN              39.90N 76.64W
06/04/2020  E1.00 INCH       YORK               PA   TRAINED SPOTTER

&&

SDT
Local storm report, Jun 4, 7:26 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
726 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     1 N PHILIPSBURG         40.91N 78.21W
06/04/2020                   CENTRE             PA   TRAINED SPOTTER

            TREES DOWN ON WIRES IN NORTH PHILIPSBURG.

&&

ART
Special weather statement, Jun 4, 7:30 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service State College PA
730 PM EDT Thu Jun 4 2020

PAZ064-065-050000-
York PA-Adams PA-
730 PM EDT Thu Jun 4 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS AND YORK COUNTIES
UNTIL 800 PM EDT...

At 730 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from East Berlin to near Manchester. Movement was
northeast at 40 mph.

Wind gusts of up to 55 mph are possible.

Locations impacted include...
York, Hanover, Weigelstown, Parkville, Red Lion, Spry, Dallastown,
Shiloh, East York, Stonybrook-Wilshire, West York, Shrewsbury,
Codorus, Grantley, Tyler Run-Queens Gate, McSherrystown, Manchester,
Hallam, Emigsville and Lake Meade.

This includes the following COVID-19 Test Sites...
Hanover Hospital...
Manchester...
Old Memorial Hospital...
Rite Aid...
Shrewsbury...
WellSpan Health...
Wellspan Pediatrics/Wellspan OB/GYN...
York Expo Center...
and York VA Community Clinic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3998 7705 4016 7675 4013 7674 4010 7669
      4006 7666 4005 7663 3972 7655 3972 7699
TIME...MOT...LOC 2330Z 238DEG 34KT 3994 7697 3971 7692

Dangelo
Local storm report, Jun 4, 7:31 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
731 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND DMG     2 E THOMASVILLE         39.92N 76.84W
06/04/2020                   YORK               PA   911 CALL CENTER

            TREE DOWN ON A HOUSE.

&&

SDT
Local storm report, Jun 4, 7:36 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
736 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     3 SE EAST BERLIN        39.91N 76.93W
06/04/2020                   YORK               PA   911 CALL CENTER

            TREE DOWN ON HOUSE. TIME ESTIMATED FROM
            RADAR.

&&

SDT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:15 PM EDTSevere Thunderstorm WarningCTPLancaster, York45 min
Jun 3, 8:52 PM EDTSevere Thunderstorm WarningCTPLancaster, York23 min
Jun 4, 2:14 PM EDTSpecial Weather StatementCTPFulton31 min
Jun 4, 2:45 PM EDTSpecial Weather StatementCTPFulton30 min
Jun 4, 3:00 PM EDTSpecial Weather StatementCTPCentre30 min
Jun 4, 3:11 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton, Huntingdon49 min
Jun 4, 3:22 PM EDTSpecial Weather StatementCTPHuntingdon38 min
Jun 4, 3:23 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton52 min
Jun 4, 3:44 PM EDTSpecial Weather StatementCTPDauphin, Juniata46 min
Jun 4, 3:52 PM EDTSpecial Weather StatementCTPCentre53 min
Jun 4, 4:06 PM EDTSpecial Weather StatementCTPMifflin24 min
Jun 4, 4:25 PM EDTSpecial Weather StatementCTPFranklin35 min
Jun 4, 4:35 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry40 min
Jun 4, 4:36 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin54 min
Jun 4, 4:43 PM EDTSpecial Weather StatementCTPCentre62 min
Jun 4, 4:52 PM EDTSpecial Weather StatementCTPClinton53 min
Jun 4, 4:59 PM EDTTornado WarningCTPDauphin, Lebanon, Perry46 min
Jun 4, 5:14 PM EDTSpecial Weather StatementCTPBlair61 min
Jun 4, 5:15 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill60 min
Jun 4, 5:18 PM EDTSpecial Weather StatementCTPFulton57 min
Jun 4, 5:27 PM EDTSpecial Weather StatementCTPAdams33 min
Jun 4, 5:30 PM EDTSpecial Weather StatementCTPLycoming45 min
Jun 4, 5:34 PM EDTAreal Flood AdvisoryCTPDauphin, Lebanon, Schuylkill116 min
Jun 4, 5:43 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill47 min
Jun 4, 5:45 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton60 min
Jun 4, 5:53 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield37 min
Jun 4, 5:56 PM EDTSpecial Weather StatementCTPAdams34 min
Jun 4, 6:00 PM EDTAreal Flood AdvisoryCTPFranklin2 hr
Jun 4, 6:09 PM EDTSevere Thunderstorm WarningCTPBedford20 min
Jun 4, 6:16 PM EDTFlash Flood WarningCTPLebanon, Schuylkill3 hr
Jun 4, 6:17 PM EDTSpecial Weather StatementCTPSchuylkill28 min
Jun 4, 6:25 PM EDTSpecial Weather StatementCTPJuniata, Mifflin65 min
Jun 4, 6:25 PM EDTSevere Thunderstorm WarningCTPCumberland35 min
Jun 4, 6:28 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Huntingdon, Juniata, Perry47 min
Jun 4, 6:31 PM EDTSevere Thunderstorm WarningCTPAdams, York59 min
Jun 4, 6:32 PM EDTSpecial Weather StatementCTPCambria, Clearfield, Elk, Somerset73 min
Jun 4, 6:33 PM EDTSpecial Weather StatementCTPClinton27 min
Jun 4, 6:41 PM EDTSpecial Weather StatementCTPAdams34 min
Jun 4, 6:45 PM EDTSpecial Weather StatementCTPHuntingdon30 min
Jun 4, 6:55 PM EDTSevere Thunderstorm WarningCTPCumberland, Huntingdon, Juniata, Mifflin, Perry50 min
Jun 4, 6:57 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry33 min
Jun 4, 7:13 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon62 min
Jun 4, 7:17 PM EDTSevere Thunderstorm WarningCTPLancaster, York58 min
Jun 4, 7:20 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry25 min
Jun 4, 7:30 PM EDTSpecial Weather StatementCTPYork30 min
Jun 4, 7:33 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon42 min
Jun 4, 7:56 PM EDTSpecial Weather StatementCTPCameron49 min
Jun 4, 7:59 PM EDTSevere Thunderstorm WarningCTPLancaster, York61 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.